# SDR DALA1027023217

- Difficulty date: October 14, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 60,012 hours, 26,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, FOUND ONE OF TWO OF THE 1B EMERGENCY PATH LIGHT INOPERATIVE.  MAINT REPLACED SEAT LIGHT SOCKET AND FUNCTIONAL CHECK WAS NORMAL.  A/C RETURNED TO SERVICE.  (2010-00803)
